# SDR N6WA2012042102

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 24,194 hours, 16,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHT IS INOPERATIVE.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECKED GOOD.
